# SDR AALA202502243765

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 26,208 hours, 10,529 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13208BA00
- Part serial: C13208006519
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FIGHT CREW REPORTING THAT AFTER TAKE OFF MANAGE SPEED REVERTED TO SELECTED SPEED. SWITCHING AUTO PILOTS ALSO DID NOT SOLVE THE ISSUE. ALL PAGES OF THE FLIGHT MANAGEMENT SYSTEM WERE NOT GIVING ANY PREDICTIONS. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #1 FLIGHT MANAGEMENT AND GUIDANCE COMPUTER (FMGC) PER AMM 22-97-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
